# SDR UPS06646375

- Difficulty date: March 2, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S (R2) EMERG EXIT WINDOW LATCHING HANDLE OUT OF RIG, WILL NOT MOVE TO FULLY AFT POS.  REMOVED AND REPLACED R2 WINDOW PER MM 56-11-02, OPS CK GOOD.
